zbMATH — the first resource for mathematics

Isometric immersions of the hyperbolic plane into the hyperbolic space. (English) Zbl 0256.53042

53C40 Global submanifolds
53A35 Non-Euclidean differential geometry
Full Text: DOI EuDML
[1] Cartan, E.: Sur les variétés de courbure constante d’un espace euclidien ou non euclidien. Bull. Soc. Math. France47, 125-160, (1919);48, 132-208 (1920). · JFM 47.0692.03
[2] Hartman, P., Nirenberg, L.: On spherical image maps whose Jacobians do not change sign. Amer. J. Math.81, 901-920 (1959). · Zbl 0094.16303
[3] Kobayashi, S., Nomizu, K.: Foundations of differential geometry, Vol. I and II. New York: Wiley-Interscience 1963 and 1969. · Zbl 0119.37502
[4] Massey, W.: Surfaces of Gaussian curvature zero in Euclidean 3-space. Tohoku Math. J.14, 73-79 (1962). · Zbl 0114.36903
[5] O’Neill, B., Stiel, E.: Isometric immersions of constant curvature manifolds. Michigan Math. J.10, 335-339 (1963). · Zbl 0124.37402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.